# SDR AALA200801998

- Difficulty date: July 29, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 59,072 hours
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 474007
- Condition: Failed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD FORWARD COMPARTMENT BOTTLE NR 2 SQUIB FAILED DURING TEST OF CARGO FIRE SUPPRESSION.  REPLACED CARGO FIRE SUPPRESSION CONTROL PANEL.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
